# SDR SIMA20140222003

- Difficulty date: February 22, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,974 hours, 20,815 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT CHARGING RED LIGHT NOT ON.  FOUND & REPAIRED BROKEN WIRES AT FWD FLIGHT ATTENDANT STATION FLASHLIGHT IAW ESPM-20-33-00, OPERATIONS CHECKED GOOD.
